I was on Depo-Provera shot for 5 years&was suppose 2 get my next shot on august 2014 bt quiet,on november 2014 i started suffering from headaches,hotflashes,pain on my breasts,short breath&heart palpatations...I was diagnosed wth anxiety disoder
You are not alone. Many women have had varied amount of side effects when getting off Depo Provera. Here is some info for you -
Women’s reproduction has been suppressed by Depo for months or years. This means that (figuratively speaking) the hypothalamus, pituitary and ovaries have ‘forgotten how’ to coordinate their usual complex and amazing feedback needed for normal ovulatory menstrual cycles.
However, our bodies are programmed to work hard to regain reproduction so there is a kind of rebound over-stimulation of estrogen levels (the easiest hormone to get the ovary to produce). The result is erratic but high estrogen levels causing nausea, sore breasts, fluid retention and abdominal bloating, mood swings and heavy or prolonged vaginal bleeding.
Women who have no flow for months on stopping Depo likely are younger, have gained the least weight and are under the most situational/emotional/physical stress. On the other hand, those who have heavy and/or prolonged vaginal bleeding are likely older (and often perimenopausal—when ovarian hypothalamic coordination has normally become dysfunctional) and have usually gained more weight.
Therefore I believe that the varying responses in vaginal bleeding depend on whether women were on the young-thin-stressed side when starting and stopping Depo versus normal to now overweight or obese. Another possibility is that women have become perimenopausal during their years on Depo. Thus when they stop Depo they are now in a symptomatic perimenopause that the Depo was preventing or treating.
Other side effect include extreme weight gain, extremely sore breasts, Acne, Pimples, hot flashes, extremely heavy periods. Good luck